# SDR AALA201712049038

- Difficulty date: December 3, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 52,125 hours, 24,586 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Cracked
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. CRACK ON 4L DOOR SLIDE COVER. REPLACED 4L DOOR SLIDE DOOR COVER PER AMM 25-62-00-001.
